×

zbMATH — the first resource for mathematics

Hypersurfaces of Einstein manifolds. (English) Zbl 0493.53041

MSC:
53C40 Global submanifolds
53B25 Local submanifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BERGER , Quelques formules de variation pour une structure riemannienne (Ann. scient. Éc. Norm. Sup., Vol. 3, 1970 , pp. 285-294). Numdam | MR 43 #3969 | Zbl 0204.54802 · Zbl 0204.54802 · numdam:ASENS_1970_4_3_3_285_0 · eudml:81863
[2] J. P. BOURGUIGNON , Sur les géodésiques fermées des variétés quaternionniennes de dimension 4 (Math. Ann., Vol. 221, 1976 , pp. 153-165). MR 53 #9288 | Zbl 0309.53044 · Zbl 0309.53044 · doi:10.1007/BF01433148 · eudml:162840
[3] J. CHEEGER and D. GROMOLL , The Splitting Theorem for Manifolds of Non-Negative Ricci Curvature (J. Diff. Geom., Vol. 6, 1971 , pp. 119-128). MR 46 #2597 | Zbl 0223.53033 · Zbl 0223.53033
[4] B.-Y. CHEN , Extrinsic Spheres in Riemannian Manifolds (Houston J. of Math., Vol. 5, 1979 , pp. 319-324). MR 81h:53053 | Zbl 0431.53024 · Zbl 0431.53024
[5] B.-Y. CHEN and T. NAGANO , Totally Geodesic Submanifolds of Symmetric spaces II (Duke Math. J., Vol. 45, 1978 , pp. 405-425). Article | MR 58 #7494 | Zbl 0384.53024 · Zbl 0384.53024 · doi:10.1215/S0012-7094-78-04521-0 · minidml.mathdoc.fr
[6] D. M. DETURCK and J. L. KAZDAN , Some Regularity Theorems in Riemannian Geometry (Ann. scient. Éc. Norm. Sup., Vol. 14, 1981 , pp. 249-260). Numdam | MR 83f:53018 | Zbl 0486.53014 · Zbl 0486.53014 · numdam:ASENS_1981_4_14_3_249_0 · eudml:82074
[7] H. FEDERER , Geometric Measure Theory , Springer-Verlag, 1969 , Berlin. MR 41 #1976 | Zbl 0176.00801 · Zbl 0176.00801
[8] M. W. HIRSCH , Differential Topology , Springer-Verlag, New York, 1976 . MR 56 #6669 | Zbl 0356.57001 · Zbl 0356.57001 · doi:10.1007/978-1-4684-9449-5
[9] H. B. LAWSON, Jr. , Minimal Varieties in Real and Complex Geometry , Les Presses de l’Université de Montréal, 1974 , Montréal, Canada. Zbl 0328.53001 · Zbl 0328.53001
[10] H. NAITOH , Isotropic Submanifolds with Parallel Second Fundamental forms in Symmetric Spaces (Osaka J. Math., Vol. 17, 1980 , pp. 95-110). MR 80m:53043 | Zbl 0427.53022 · Zbl 0427.53022
[11] J. SIMONS , Minimal Varieties in Riemannian Manifolds (Ann. of Math., Vol. 88, 1968 , pp. 62-105). MR 38 #1617 | Zbl 0181.49702 · Zbl 0181.49702 · doi:10.2307/1970556
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.